Nebraska, 2012High Wind in Nebraska, February 23, 2012
February 23, 2012 · NWS LBF · 5 events in 5 counties and zones
Deep low pressure in the mid Missouri Valley caused strong northwest winds to occur across portions of north central and central Nebraska during the morning and afternoon hours on February 23rd, 2012. Northwest winds were sustained around 40 mph with gusts up to 60 mph.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep low pressure in the mid Missouri Valley caused strong northwest winds to occur across portions of north central and central Nebraska during the morning and afternoon hours on February 23rd, 2012. Northwest winds were sustained around 40 mph with gusts up to 60 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Feb 23, 7:47 AM CST, 28 minutes earlier.
Area forecast discussion, Feb 23, 7:47 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 AM CST THU FEB 23 2012
.UPDATE...
WIND IN NORTH CENTRAL NEBRASKA IS HIGHER THAN THE EARLIER
FORECAST INDICATED. ALSO...PROFILER DATA FROM THE WSR-88 AND THE
NETWORK SHOWS WIND 60KT OR GREATER AT 1000M AGL.
&&
.PREV DISCUSSION... /ISSUED 544 AM CST THU FEB 23 2012/
AVIATION...
AS A STORM SYSTEM MAKES ITS WAY ACROSS NORTH CENTRAL AND
NORTHEAST NEBRASKA...CEILINGS AND VISIBILITY IN CENTRAL AND
SOUTHWEST NEBRASKA...INCLUDING MHN...OGA...IML...LBF AND BBW...ARE
EXPECTED TO BE AT OR ABOVE 3500 FEET AGL AND 5SM. IN NORTH CENTRAL
NEBRASKA...INCLUDING ONL...BUB...ANW...TIF AND VTN...PREVAILING
CONDITIONS ARE LIKELY TO LOWER TO 1000-2000 FEET AGL WITH 3-5SM
VISIBILITY IN LIGHT SNOW. OCCASIONAL REDUCTIONS TO 500-900 FEET AGL
AND LESS THAN 1SM ARE POSSIBLE IN SNOW AND BLOWING SNOW AS THE
PRECIPITATION AREA MOVES ACROSS NORTH CENTRAL NEBRASKA.
WIND WILL INCREASE BY 15Z OVER THE ENTIRE AREA WITH DIRECTION
310-340 AT 25-35G40-45KT. WIND IS EXPECTED TO SUBSIDE TO
20-25G30-35KT BY 22Z AND TO LESS THAN 15KT AFTER 00Z.
PREV DISCUSSION... /ISSUED 348 AM CST THU FEB 23 2012/
SHORT TERM...TODAY THROUGH SATURDAY
FORECAST FOCUS THROUGH THIS PERIOD IS ON WINDS AND SNOW POTENTIAL
TODAY.
AT 08Z...WATER VAPOR IMAGERY SHOWED A LARGE RIDGE OVER THE EASTERN
PACIFIC WITH TROUGHING ACROSS THE EASTERN HALF OF THE
CONUS...LEAVING THE CENTRAL STATES IN NORTHWEST FLOW. IN THIS
FLOW...A SHORTWAVE TROUGH WAS SEEN OVER SOUTHEAST IDAHO...WHILE
THE WAVE OF IMMEDIATE CONCERN FOR THE LOCAL AREA WAS OVER EASTERN
MONTANA INTO WESTERN NORTH DAKOTA AND NORTHWEST SOUTH DAKOTA. AT
THE SURFACE...THE COLD FRONT HAD PASSED ACROSS THE FORECAST AREA
AND WAS LOCATED FROM THE SURFACE LOW IN SOUTH CENTRAL SOUTH
DAKOTA THROUGH KONL TO KHDE TO KHLC THEN WEST INTO EAST CENTRAL
COLORADO. THE PRESSURE GRADIENT BEHIND THE FRONT WAS TIGHTENING
WITH WINDS ON THE INCREASE OVER WESTERN SOUTH DAKOTA AND THE
NEBRASKA PANHANDLE. TEMPERATURES REMAINED IN THE MID TO UPPER 30S
IN MOST LOCATIONS...HOWEVER LOOKING UPSTREAM BEHIND THE
FRONT...THINGS WERE BEGINNING TO SLOWLY COOL DOWN. LOOKING AT
RADAR...A LARGE VORTEX OF PRECIPITATION WAS SPINNING AROUND THE
700MB LOW OVER SOUTH DAKOTA. THE WESTERN PORTION OF THIS WAS OVER
THE BLACK HILLS AND THE WHOLE AREA WAS SLOWLY MOVING TO THE
SOUTHEAST. NOT MUCH WAS BEING REPORTED WITH THIS AREA OF
PRECIPITATION THOUGH...WITH JUST LIGHT SNOW WITH NO ACCUMULATIONS
YET AT KRAP.
THE LATEST RUC WOULD TAKE THE LOW OVER SOUTH DAKOTA SOUTHEAST
ACROSS NORTHEAST CHERRY AND KEYA PAHA COUNTIES THROUGH GARFIELD
AND WHEELER COUNTIES AND THEN CONTINUING SOUTHEAST ACROSS GID/S
FORECAST AREA. THE TIGHTEST PRESSURE GRADIENT SHOULD BE JUST TO
THE WEST OF THE LOW...SO THIS TRACK WOULD SUGGEST THE STRONGEST
WINDS WOULD BE ACROSS THE CENTRAL AND SOUTHEASTERN PARTS OF THE
FORECAST AREA THROUGH THE DAY. THERE REMAINS QUESTION OF HOW
STRONG THESE WINDS WILL BE. MAV GUIDANCE SEEMS TO BE TOO HIGH
GIVING 44KT SUSTAINED WINDS AT KBBW AND 41KT SUSTAINED AT KLBF.
SO ALTHOUGH EXPECTING HIGH WINDS...DIDN/T GO AS HIGH AS THAT
GUIDANCE. CURRENTLY THINKING TODAY/S WINDS WILL BE A HIGH END
ADVISORY...BUT WILL NEED TO KEEP AN EYE ON THINGS AS KRAP /WHICH
IS CURRENTLY JUST WEST OF THE LOW HAS HAD A PEAK GUST TO 54KTS
ALREADY. LUCKILY...WINDS ALOFT LOOK TO DECREASE THROUGH THE DAY AS
HIGHEST MIXING IS ACHIEVED AS TH 925MB AND 850MB WINDS FROM THE
KUNR VWP WERE AT 50KTS AND 55KTS RESPECTIVELY...WHILE BUFKIT
SOUNDINGS FROM THE NAM SHOWED UP TO 65KTS AROUND 800MB. AS THE
WINDS WERE ALREADY COMING UP...DID START THE WIND ADVISORY EARLY
/10Z FOR THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA/ WITH THE
SOUTHEAST TIER BEGINNING NOW AT 14Z RATHER THAN 15Z. THE PRESSURE
GRADIENT WILL LESSEN THIS AFTERNOON...BUT WITH VERY STEEP LAPSE RATES
WITH THE COLD AIR ADVECTION INFLUENCING THE MIXING POTENTIAL...WILL
CONTINUE TO SEE BREEZY CONDITIONS THROUGH THE AFTERNOON.
IN TERMS OF THE SNOW...THE PRECIPITATION OVER THE BLACK HILLS
SHOULD ROTATE SOUTHEAST INTO NORTH CENTRAL NEBRASKA AND CONTINUE
TO THE SOUTHEAST TODAY. DON/T HAVE A GOOD HANDLE ON HOW MUCH QPF
WILL BE WITH THIS AS MODELS RANGE FROM A FEW HUNDREDTHS TO AROUND
A QUARTER INCH. BELIEVE THE LARGER AMOUNTS MAY BE A BIT HIGH DUE
TO WHAT IS CURRENTLY SEEN ON RADAR AND WITH ONLY A FEW STATIONS
REPORTING PRECIPITATION SO DIDN/T GO THAT ROBUST IN THE FORECAST.
CURRENTLY HAVE UP TO 2 INCHES OF SNOW ACCUMULATION THROUGH THE DAY
FROM MERRIMAN TO THEDFORD TO BROKEN BOW. DID KEEP THE
PRECIPITATION TYPE AS SNOW COLD AIR WILL CONTINUE TO PUSH SOUTH
KEEPING TEMPERATURES IN THESE AREAS FROM RISING MUCH AND WITH
TEMPERATURES ALOFT COOLING...PRECIPITATION WILL FALL AS
SNOW...WHILE IT MAY MELT UPON REACHING THE GROUND. ONE CONCERN
WILL BE IF THIS SNOW WILL HAVE ANY IMPACT DUE TO THE WINDS. EVEN
THOUGH IT WILL BE LIGHT SNOW SHOWERS...WINDS BLOWING AT 40 TO 50
MPH COULD CAUSE REDUCED VISIBILITIES. HELD OFF ON PUTTING OUT ANY
WINTER WEATHER HEADLINES BECAUSE OF THE LIGHTER SNOW AMOUNTS
EXPECTED BUT WILL PUT OUT A SPECIAL WEATHER STATEMENT TO INFORM
USERS OF POTENTIAL IMPACTS.
TEMPERATURES WILL STAY BELOW NORMAL FOR FRIDAY WITH HIGHS ONLY IN
THE MID 30S TO LOW 40S AS NORTHWEST FLOW STAYS IN PLACE KEEPING
THE COOLER AIR OVER THE AREA. LAPSE RATES WILL REMAIN STEEP DUE TO
THE COLDER AIR ALOFT AND AS A WEAK SHORTWAVE TROUGH PASSES ACROSS
THE AREA...MAY SEE SOME SCATTERED SNOW SHOWERS THROUGH THE DAY.
DON/T EXPECT ANYTHING WIDESPREAD OR MUCH FOR ACCUMULATIONS...BUT
FELT IT DEEMED ADDING IN A SLIGHT CHANCE.
RIDGING BUILDS IN FOR SATURDAY...AND WITH MODELS SHOWING ABUNDANT
DRY AIR...SHOULD SEE QUITE A BIT OF SUNSHINE. TEMPERATURES WILL
WARM AS SOUTHERLY SURFACE FLOW BRINGS WARMER AIR NORTHWARD SO
LOOKING AT TEMPERATURES RISING TO ABOVE NORMAL VALUES WHICH ARE LOW
TO MID 40S.
LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
STILL LOOKS LIKE A RATHER SIGNIFICANT SYSTEM WILL PASS ACROSS THE
NORTHERN PLAINS ON SUNDAY. THE TREND SINCE YESTERDAY DOES LOOK TO
BE A BIT TO THE NORTH WITH THE UPPER LEVEL SYSTEM SO THE MAJORITY
OF THE SNOW WILL FALL ACROSS THE DAKOTAS. THE OPERATIONAL GFS
SOLUTION IS ONE OF THE MORE SOUTHERLY SOLUTIONS OF THE ENSEMBLE
MEMBERS...WITH THE MEAN BEING CLOSER TO THE ECMWF. BUT TO LEAVE A
CHANCE FOR A SOUTHERLY SHIFT...SLIGHT CHANCES FOR SNOW LOOK TO BE
GOOD FOR SUNDAY AND SUNDAY NIGHT ACROSS NORTHERN NEBRASKA. THE
SURFACE LOW IS NOW LOOKING LIKE IT WILL MOVE ACROSS SOUTH
DAKOTA...WITH THE COLD FRONT QUICKLY MOVING ACROSS THE FORECAST
AREA BY MID MORNING ON SUNDAY. LOOKS LIKE BREEZY NORTHWEST WINDS
ACROSS NEBRASKA...WITH THE MORE ROBUST WINDS JUST TO THE WEST OF
THE LOW OVER THE DAKOTAS WHERE THE PRESSURE GRADIENT WILL BE
TIGHTEST. ALSO...WITH THE NORTHERLY SHIFT...TEMPERATURES MAY STAY
A BIT WARMER ON SUNDAY. STILL EXPECTING BELOW NORMAL FOR
HIGHS...BUT WITH THIS TRACK...WOULD EXPECT HIGHS IN THE MID 30S TO
MID 40S RATHER THAN MID 20S TO 40 DEGREES AS IT LOOKS TO THE
NORTH. HIGH PRESSURE BUILDS SOUTH FOR MONDAY...WITH DRY
CONDITIONS...BUT COLDER AS 850MB TEMPERATURES STAY BELOW 0C ACROSS
THE ENTIRE FORECAST AREA. THE GFS HAS 850MB TEMPERATURES OVER
NORTHERN NEBRASKA AT -7C TO -9C. MEANWHILE...ANOTHER SYSTEM LOOKS
TO DIG TOWARDS THE FOUR CORNERS WITH A SURFACE LOW DEVELOPING
OVER NEW MEXICO MONDAY NIGHT. THE WARM FRONT WITH THIS SYSTEM IS
CURRENTLY PROJECTED TO LIFT INTO KANSAS MONDAY NIGHT...WITH
MOISTURE AND LIFT OVERRUNNING THE FRONT BRINGING PRECIPITATION
INTO NEBRASKA. THE GFS BREAKS THIS PRECIPITATION OUT BY 06Z WHILE
THE ECMWF IS SLIGHTLY DELAYED. SURFACE FEATURES ARE FAIRLY
SIMILAR...BUT THE UPPER LEVEL TROUGH IS MUCH MORE AMPLIFIED AND
POSITIVELY TILTED. THE ECMWF DOES SHOW STRONG ISENTROPIC LIFT IN
THE 285K TO 295K SURFACES...AS WELL AS GOOD MOISTURE TRANSPORT
INTO SOUTHWEST NEBRASKA ON THE 285K SURFACE. SO WHEREVER THE
SYSTEM TRACKS...THERE IS CERTAINLY POTENTIAL FOR SOME DECENT
PRECIPITATION. AT THIS POINT WILL STICK TO THE CONSENSUS OUTPUT AS
PLENTY CAN CHANGE WITH THIS SYSTEM OVER THE NEXT WEEK.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS EVENING
FOR NEZ004>010-022>029-035>038-056>059069>071-094
&&
SHORT TERM UPDATE...SPRINGER
AVIATION...SPRINGERHazardous weather outlook, Feb 23, 3:47 AM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 AM CST THU FEB 23 2012
NEZ004>010-022>029-035>038-056>059-069>071-094-241000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 AM CST THU FEB 23 2012 /247 AM MST THU FEB 23 2012/
...WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TODAY AND TONIGHT.
A POWERFUL WINTER CYCLONE WILL TRACK THROUGH THE MISSOURI RIVER
VALLEY TODAY AND PRODUCE NORTHWEST WINDS OF 30 TO 40 MPH ACROSS
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. 1 TO 2 INCHES OF SNOW
IS EXPECTED ACROSS NORTHERN NEBRASKA IN ADDITION TO THE WIND.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE
CDC
In the hours before
Local storm report, Feb 23, 7:26 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM NON-TSTM WND GST AINSWORTH 42.55N 99.86W
02/23/2012 M54 MPH BROWN NE AWOS
&&
CMLocal storm report, Feb 23, 7:32 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM NON-TSTM WND GST 20 NNE LISCO 41.77N 102.47W
02/23/2012 M47 MPH GARDEN NE MESONET
RAWS SITE
&&
CMLocal storm report, Feb 23, 7:40 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM NON-TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
02/23/2012 M47 MPH LINCOLN NE ASOS
&&
CMLocal storm report, Feb 23, 7:46 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
746 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM NON-TSTM WND GST VALENTINE 42.87N 100.55W
02/23/2012 M61 MPH CHERRY NE ASOS
&&
CMLocal storm report, Feb 23, 7:51 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM NON-TSTM WND GST BIG SPRINGS 41.06N 102.07W
02/23/2012 M49 MPH DEUEL NE DEPT OF HIGHWAYS
&&
CMLocal storm report, Feb 23, 8:01 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 AM CST THU FEB 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM NON-TSTM WND GST BROKEN BOW 41.41N 99.64W
02/23/2012 M49 MPH CUSTER NE ASOS
&&
CMHigh Wind, Thomas
- When
- February 23, 8:15 AM CST to 3:00 PM CST
- Where
- Thomas forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Thedford AWOS in Thomas County frequently reported sustained winds of 40 to 45 mph and wind gusts around 50 mph or greater frequently between 8:15 a.m. and 3:00 p.m. CST. A peak wind gust of 58 mph was reported at 11:35 a.m. CST.
High Wind, Hooker
- When
- February 23, 7:15 AM MST to 2:00 PM MST
- Where
- Hooker forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Strong northwest winds of 40 mph or greater and gusts of 50 to 60 mph occurred across Hooker County from the morning into the afternoon hours. Nearby Thedford AWOS in Thomas County frequently reported sustained winds of 40 to 45 mph and wind gusts around 50 mph or greater frequently between 7:15 a.m. and 2:00 p.m. MST. A peak wind gust of 58 mph was reported at 10:35 a.m. MST.
High Wind, Blaine
- When
- February 23, 8:15 AM CST to 3:00 PM CST
- Where
- Blaine forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Strong northwest winds of 40 mph or greater and gusts of 50 to 60 mph occurred across Blaine County from the morning into the afternoon hours. Nearby Thedford AWOS in Thomas County frequently reported sustained winds of 40 to 45 mph and wind gusts around 50 mph or greater frequently between 8:15 a.m. and 3:00 p.m. CST. A peak wind gust of 58 mph was reported at 11:35 a.m. CST.
High Wind, Logan
- When
- February 23, 8:15 AM CST to 3:00 PM CST
- Where
- Logan forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Strong northwest winds of 40 mph or greater and gusts of 50 to 60 mph occurred across Logan County from the morning into the afternoon hours. Nearby Thedford AWOS in Thomas County frequently reported sustained winds of 40 to 45 mph and wind gusts around 50 mph or greater frequently between 8:15 a.m. and 3:00 p.m. CST. A peak wind gust of 58 mph was reported at 11:35 a.m. CST.
High Wind, Custer
- When
- February 23, 9:03 AM CST to 3:00 PM CST
- Where
- Custer forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Strong northwest winds of 40 mph or greater and gusts of 50 to 60 mph occurred across Custer County from the morning into the afternoon hours. Broken Bow ASOS frequently reported sustained winds around 40 mph and wind gusts around 50 mph or greater frequently between 9:03 a.m. and 3:00 p.m. CST. A peak wind gust of 60 mph was reported at 10:53 a.m. CST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, February 23 to 24, 20121 death · 14 events
- Winter Storm in Illinois, February 23 to 24, 20121 death · 2 events
- Hail and Strong Wind in Mississippi, February 23 to 24, 2012$753,000 · 1 in hail · 8 events
- High Wind in Nebraska, February 23, 2012$30,000 · 6 events
- Lightning Strike in South Carolina, February 23, 2012$20,000 · 1 event
- Winter Weather in Iowa, February 23 to 24, 201215 events
- Heavy Snow in Michigan, February 23 to 24, 201214 events
- Winter Weather in Missouri, February 23 to 24, 201210 events
- Winter Weather in Illinois, February 23 to 24, 20127 events
- High Wind in New Mexico, February 23, 201269 kt wind · 6 events
- Winter Storm and Winter Weather in Colorado, February 23, 20124 events
- Heavy Snow in North Dakota, February 23, 20123 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 358294, 358295, 358296, 358297, 358298.